JUCS - Journal of Universal Computer Science 16(5): 862-888, doi: 10.3217/jucs-016-05-0862
Derick Wood's Publications
expand article infoHelmut Jürgensen
‡ The University of Western Ontario, London, Canada
Open Access
This list of Derick Wood's publications has been collected from several sources; the bibliographic data have been verified and corrected or completed whenever possible. Technical reports or similar internal publications are not listed if the results of these were also published elsewhere; to generate a complete list of Derick's technical reports would be a major task. Electronic addresses of publications are only provided when the only means by which to access such a work is the internet. We thank Tom Neumann and Jasna Todorovic, students of Helmut Jürgensen, for compiling the initial lists. We also thank Maia Hoeberechts, then PhD student of Helmut Jürgensen, for her help with many aspects of the whole project. As Derick's publications span a vast variety of fields, we could not rely on just a few obvious sources, like the Mathematical Reviews, the Zentralblatt für Mathematik und ihre Grenzgebiete or the database at http://www.informatik.unitrier.de/~ley/db/index.html, but needed to search many other printed and electronic sources as well.
theory of computation